Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Continuous transformation of Baire measures into Lebesgue measure


Author: Hans G. Kellerer
Journal: Proc. Amer. Math. Soc. 130 (2002), 2305-2309
MSC (2000): Primary 28C15; Secondary 46G10
DOI: https://doi.org/10.1090/S0002-9939-02-06505-X
Published electronically: March 8, 2002
MathSciNet review: 1896412
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A recent result by Wulbert on the existence of continuous functions with measure zero level sets is slightly extended and its proof is considerably simplified. As a by-product, a criterion is established for a Baire measure to allow a continuous transformation into Lebesgue measure.


References [Enhancements On Off] (What's this?)

  • 1. Hobby, C.R. and J.R. Rice, A moment problem in $L_1$-approximation, Proc. Amer. Math. Soc. 16(1965)665-670. MR 31:2550
  • 2. Kellerer, H.G., Zur Existenz analoger Bereiche, Z. Wahrscheinlichkeitstheorie Verw. Geb. 1(1963)240-246. MR 28:182
  • 3. Kellerer, H.G., A topological version of Liapunov's theorem, Arch. Math. 72(1999) 206-213. MR 2000c:28019
  • 4. Phelps, R.R., Uniqueness of Hahn-Banach extensions and unique best approximation, Trans. Amer. Math. Soc. 95(1960)238-255. MR 22:3964
  • 5. Wulbert, D.E., Liapunov's and related theorems, Proc. Amer. Math. Soc. 108(1990) 955-960. MR 90m:46074
  • 6. Wulbert, D.E., Annihilating a subspace of $L_1$ with the sign of a continuous function, Proc. Amer. Math. Soc. 128(2000)2431-2438. MR 2000m:46036

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 28C15, 46G10

Retrieve articles in all journals with MSC (2000): 28C15, 46G10


Additional Information

Hans G. Kellerer
Affiliation: Mathematisches Institut der Universitaet Muenchen, Theresienstrasse 39, D-80333 Munich, Germany
Email: hans_g.kellerer@mathematik.uni-muenchen.de

DOI: https://doi.org/10.1090/S0002-9939-02-06505-X
Keywords: Baire measures, measure transformation, Lebesgue measure
Received by editor(s): January 5, 2001
Published electronically: March 8, 2002
Communicated by: David Preiss
Article copyright: © Copyright 2002 American Mathematical Society

American Mathematical Society